# SDR SWAA2022102865555

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 25,707 hours, 12,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR VOICE GUN INOP (MEGAPHONE) / [01] PERFORMED OPERATION CHECK OF THE AFT MEGAPHONE REF B737NG AMM 25-64-00 OPS CHECK GOOD..
